MathSciNet Relay Station
MathSciNet bibliographic data
MR2015333 (2004k:13036) 13F20 (14R10 16S10 17B63)
Shestakov, Ivan P.; Umirbaev, Ualbai U. Poisson brackets and two-generated subalgebras of rings of polynomials. J. Amer. Math. Soc. 17 (2004), no. 1, 181–196 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement